# SDR CA971222005

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filler Cap
- Part number: 3006084
- Condition: Cracked
- Location: "O"Ring Groove
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FILLER CAP SEAL FLANGE FOUND CRACKED.  POTENTIAL FOR IN-FLIGHT LOSS OF ENGINE OIL IF FLANGE FAILS.
